# SDR 9504366622

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- Engine: Pwa JT9D7Q
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 2 Engine
- Component: 705117A
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A, E, J

## Discrepancy

DURING CRUISE, THE NR 2 ENGINE CSD OIL WARNING LIGHT ILLUMINATED FOLLOWED BY THE GENERATOR OFF AND FIELD OPEN LIGHTS.  THE CSD WAS DISCONNECTED AND THE OIL TEMPERATURE CONTINUED TO RISE.  THE ENGINE WAS SHUT DOWN, 35,000 LBS OF FUEL WAS DUMPED AND THE AIRCRAFT RETURNED TO NRT WHERE AN UNEVENTFUL THREE ENGINE LANDING WAS ACCOMPLISHED.  THE CSD AND THE OIL TEMPERATURE INDICATOR WERE REPLACED AND A GROUND RUN-UP CONFIRMED PROPER SYSTEM OPERATION.
